Partial regularity of weak solutions to a PDE system with cubic nonlinearity

Published

Journal Article (Academic article)

Full Text

Duke Authors

Cited Authors

  • Liu, J-G; Xu, X

Published Date

  • April 15, 2018

Published In

Volume / Issue

  • 264 / 8

Start / End Page

  • 5489 - 5526

Published By

Pages

  • 38

Electronic International Standard Serial Number (EISSN)

  • 1090-2732

International Standard Serial Number (ISSN)

  • 0022-0396

Digital Object Identifier (DOI)

  • 10.1016/j.jde.2018.01.001

Language

  • English